# SDR ASAA2023062943851

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,937 hours, 8,969 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING TASK CARD 78273000 FOUND #2 ENG FAULT CODE 73-11272 THE ALTERNATOR VOLTAGE INPUT TO THE EEC OUT OF RANGE SHORT TIME FAULT. GROUNDED - YES. ON DEFERRAL.
